# SDR SWI2025F01473

- Difficulty date: July 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP, INBOARD VANE ACTUATOR ROD HAS INDENT.    (C-CHECK RO 11/01/2025)REMOVED DAMAGE ON RH IB FLAP -IB VANE ACTUATOR ROD TO SMOOTH CONTOUR PER REO 670-57-52-257 REV B DATED 2024-10-17 AND DWG CC670-14303 REV B. ALL STEPS OF REO COMPLIED WITH. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
